| Model Number |
CCW0T4 |
| Medical Device Problem Codes |
Material Discolored (1170); Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed a line and some discoloration on lens after the iol was implanted into the eye.The lens was explanted during initial procedure.The procedure was completed on same day.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
The sample was discarded.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided d.10.The manufacturer internal reference number is: (b)(4).